# SDR CA080331001

- Difficulty date: March 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,529 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 21531062212
- Condition: Cracked
- Location: Fs 434.80
- Part time: 2,531 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD CF-1997-07R2, NDT INSP OF FRONT AND REAR SPAR WING TO FUSELAGE FRAME ANGLES A CRACK WAS DETECTED ON THE REAR LT OB ANGLE. THE CRACK ORIGINATED AT THE TOP HI-LOK AND WAS HEADED UP ABOUT .1250 TH OF AN INCH. IT COULD NOT BE DETECTED BY THE NAKED EYE.  THE AD WAS ACTUALLY DUE AT A/F TIME 2573.4 AND WATER DROPS 9726.  WE PERFORMED IT DURING WINTER MAINT AT A/F 2530.8 AND 9521 WATER DROPS.  APPROVED REPAIRS WILL BE CARRIED OUT AND THE AC RELEASED FOR SERVICE. (TC NR 20080331001)
